Regularity for a class of nonlinear elliptic systems. (English) Zbl 0372.35030


35J60 Nonlinear elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
Full Text: DOI


[1] Almgren, F. J., Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure.Ann. of Math., 87 (1968), 321–391. · Zbl 0162.24703 · doi:10.2307/1970587
[2] Friedman, A.,Partial differential equations, Holt, Rinehart and Winston, New York (1968). · Zbl 0173.12701
[3] Hörmander, L.,Linear partial differential equations. Springer, Berlin (1963). · Zbl 0108.09301
[4] Ladyshenskaya &Uraltseva,Linear and quasi-linear elliptic equations. Mathematics in Science and Engineering, Vol. 46, Academic Press, New York (1968).
[5] Morrey, C. B.,Multiple integrals in the calculus of variations. Springer, New York (1966). · Zbl 0142.38701
[6] –, Partial regularity results for non-linear elliptic systems.J. Math. Mech., 17 (1968), 649–670. · Zbl 0175.11901
[7] Moser, J., On Harnack’s theorem for elliptic differential equations.Comm. Pure Appl. Math., 14 (1961), 577–591. · Zbl 0111.09302 · doi:10.1002/cpa.3160140329
[8] –, A new proof of de Giorgi’s theorem concerning the regularity problem for elliptic differential equations.Comm. Pure Appl. Math., 13 (1960), 457–468. · Zbl 0111.09301 · doi:10.1002/cpa.3160130308
[9] Sibner, L. M. &Sibner, R. B., A non-linear Hodge de Rham theorem.Acta Math., 125 (1970), 57–73. · Zbl 0216.45703 · doi:10.1007/BF02392330
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.